# SDR SWIA971284

- Difficulty date: October 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N227SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120304
- Engine: Pwa PW118B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec Connector
- Condition: Dirty
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT EEC CAUSES TORQUE INDICATION TO FLUCTUATE.  RETURNED TO SFO.  COMPLETED ENGINE RUN OF RIGHT ENGINE UP TO 100 PERCENT TQ.  NO TQ FLUCTUATIONS NOTED.  ALL ENGINES INDICATIONS NORMAL WITH EEC IN MANUAL.  CLEANED AND OHMED DIRTY CANNON PLUGS.  RAN ENGINE IAW MM 72-00-00.  OPS CHECKS GOOD WITH NO TORQUE FLUCTUATION.
